# SDR SWAA2018070223231

- Difficulty date: June 8, 2018
- Submitted: July 4, 2018
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 69,992 hours, 41,449 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 5A331250
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR ATTACHMENT HARDWARE DAMAGED.  R&R GIRT BAR ASSEMBLY IAW AMM.
